# SDR A6WA201140249

- Difficulty date: March 3, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 17,795 hours, 16,843 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR ASSY L/E IS CHAFED.  REPAIRED RT MLG DOOR L/E IAW REO 601R-52-82-033, REV A AND 601R-52-82-034, REV NC STEP 6-12.
